# SDR R61A201812301260

- Difficulty date: December 30, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK FOUND CORROSION_R.HAND I/B SPLICE FR.90,REMOVED AND REPLACED R.HAND I/B BEAM SPLICE REF:SRM 51-21-01, SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
